advertisement
Question
Posted by: Trevor | 2011/01/19

Lowered metabolism, weight gain, can it be bones?

Been on cymgen 60 mg anti-depressants for a year. (Generic of cymbalta). Resulted in exessive sweating and abdomen weight gain. Tiredness, lack of energy, etc. Also many teeth problems. I have slight scoliosis sideways on my back. Could any other bone problems perhaps be effecting my body mass index and my metabolism? I am very worried and need help. Also please advise on using soports supplements like cla, L-Thyrosine, chromium polynicotinate, caeffine anhydrous, green tea extract, citrus aurantium, etc in conjuction with cymgen long-term.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageHealthy Bones

Dear Trevor
There are no specific bone diseases that can cause interference with your weight. You could ask your doctor to maybe change your anti-depressant as you have uncomfortable side-effects. Supplements (like any other drug) needs to be used with caution and you should ideally discuss this with your treating doctor as they may also interfere with your current medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: Impeloerump | 2011/03/23

Reply to Impeloerump
Posted by: MAUREEN BOSSERT | 2011/02/23

Since using Cymgen, I am constipated despite eating fruit and drinking water. Can the cymgen cause this and how do I solve this problem?

Reply to MAUREEN BOSSERT
Posted by: Healthy Bones | 2011/01/25

Dear Trevor
There are no specific bone diseases that can cause interference with your weight. You could ask your doctor to maybe change your anti-depressant as you have uncomfortable side-effects. Supplements (like any other drug) needs to be used with caution and you should ideally discuss this with your treating doctor as they may also interfere with your current medication.

Reply to Healthy Bones

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement